A 15-year-old girl in the US has died after overdosing during a bizarre social media fad known as the 'Benadryl challenge'.
The sick challenge encourages young people to take as many antihistamines – allergy medication – as they can in order to hallucinate or trip out, and film the whole thing.
And last week authorities in Oklahoma City confirmed the teen had died after taking on the challenge.
The victim, who has not been publicly identified, was described as "happy" and "faith-driven" and had not been known to experiment with drugs, local tv station KFOR-TV reported.
"The dose that can cause a hallucination is very close to the dose that can cause something potentially life-threatening," said Scott Schaeffer, director of the Oklahoma Center for Poison and Drug Information.
Symptoms for a Benadryl overdose include: Blurred vision, delirium, depression, hallucinations, seizures, drowsiness and vomiting.
Earlier this year, three teenagers from Fort Worth, Texas, were rushed to hospital after attempting the challenge.
One of them, a 14-year-old named Rebekah, took 14 tablets as part of the ridiculous fad.
Speaking to local media afterwards, her mother said: "It was scary. She had fractured sentences, hallucinations. Her resting heart rate was 199.
"We rushed her to the local ER and they decided to transport her to Cook Children’s."
Fortunately, after an overnight stay Rebekah's heart rate returned to normal and she was allowed to go home.
"What struck me was that we had three teens come in for the same thing in one week,’ said Amber Jewison, a nurse practitioner at Cook.
"None of these patients were trying to harm themselves. They all said they saw videos on TikTok and were curious to try it."
A TikTok spokesman claimed the social media giant had been aware of the dangerous challenge since May and "quickly removed the very small amount of content that we found".
Since then, the spokesman added, TikTok has been "keeping an eye" on new content around the challenge and has quickly removed any of the small number of posts that have popped up.
"The safety and well-being of our users is TikTok's top priority,' the spokesman told the MailOnline.
"As we make clear in our Community Guidelines, we do not allow content that encourages, promotes, or glorifies dangerous challenges that might lead to injury.
"Though we have not seen this content trend on our platform, we actively remove content that violates our guidelines and block related hashtags to further discourage participation.
"We encourage everyone to exercise caution in their behaviour whether online or off."
A spokesman for Johnson & Johnson, the pharmaceutical giant that markets the Benadryl brand, told the MailOnline: "The health and safety of people who use our products is our top priority.
'"The Benadryl TikTok trend is extremely concerning, dangerous and should be stopped immediately.
"As with any medicine, abuse or misuse can lead to serious side effects with potentially long-lasting consequences, and BENADRYL products should only be used as directed by the label.
"It is our strong recommendation that all medications be kept out of the reach of children at all times.
"We are working with TikTok and our partners to do what we can to stop this dangerous trend, including the removal of content across social platforms that showcase this behaviour."